MathSciNet Relay Station
MathSciNet bibliographic data
MR329050 (48 #7392) 60J30 (60G17)
Kahane, J.-P. Ensembles parfaits et processus de Lévy. (French) Collection of articles dedicated to the memory of Alfréd Rényi, I. Period. Math. Hungar. 2 (1972), 49–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement